# SDR DALA2025081806159

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 58,895 hours, 41,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF APPROX. 35KTS DUE TO AFT CABIN BULKHEAD DOOR INDICATION.   REPLACED BULKHEAD DOOR PROX SENSOR. OK FOR SERVICE.(1140292)
